# SDR UPS01234909

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E LT WING UPPER T/E FIXED WING PANEL FWD OF GROUND SPOILERS, UPPER SKIN DELAMINATED (P/N 65-21655-475) REF IPC 57-30-00 FIG 10 ITEM 735 FOR LOCATION.  REMOVED ICE AND WATER, PERFORMED A DETAILED INSPECTION (SRM 51-00-6) USING NDT TAP TEST.  PANEL WAS DETERMINED TO BE NOT DELAMINATED.
